MATRIX EXTENSIONS OF POLYNOMIALS IN SEVERAL VARIABLES


Erkus-Duman E.

UTILITAS MATHEMATICA, cilt.85, ss.161-180, 2011 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 85
  • Basım Tarihi: 2011
  • Dergi Adı: UTILITAS MATHEMATICA
  • Sayfa Sayıları: ss.161-180

Özet

In this paper, the matrix version of the multivariable polynomials defined by Erkus and Srivastava [Integral Transform. Spec. Funct. 17 (2006), 267-273] are introduced. With the help of these polynomials, we derive the matrix version of the Chan-Chyan-Srivastava multivariable polynomials and the multivariable extension of the familiar Lagrange-Hermite polynomials. Various families of linear, multilinear and multilateral generating functions for these multivariable matrix polynomials are presented. Miscellaneous properties are also discussed.